# SDR REXA2024070800509

- Difficulty date: April 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341935
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HANDLE HOUSING IS CRACKED.         REMOVED AND REPLACED CREW ESCAPE HATCH HANDLE HOUSING (P/N: H3419-35) IAW CRJ900 SM 51-42-06-001-001-A01, 51-40-11-001-001-A01. DISPLACED AND REINSTALLED INSULATION FOR ACCESS IAW CRJ900 AMM 25-81-01-000/400-801 (A01).COMPLETED FINISH SURFACE IAW CRJ900 SRM 51-21-16-001-001-A01.
